Volume 19, issue 5 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Generalized Kuperberg invariants of $3$–manifolds

Rinat Kashaev and Alexis Virelizier

Algebraic & Geometric Topology 19 (2019) 2575–2624
Bibliography
1 Y Bespalov, T Kerler, V Lyubashenko, V Turaev, Integrals for braided Hopf algebras, J. Pure Appl. Algebra 148 (2000) 113 MR1759389
2 A Joyal, R Street, The geometry of tensor calculus, I, Adv. Math. 88 (1991) 55 MR1113284
3 G Kuperberg, Involutory Hopf algebras and 3–manifold invariants, Internat. J. Math. 2 (1991) 41 MR1082836
4 G Kuperberg, Noninvolutory Hopf algebras and 3–manifold invariants, Duke Math. J. 84 (1996) 83 MR1394749
5 S Mac Lane, Natural associativity and commutativity, Rice Univ. Studies 49 (1963) 28 MR0170925
6 H Poincaré, Cinquième complément à l’Analysis situs, Rend. Circ. Matem. Palermo 18 (1904) 45
7 J Singer, Three-dimensional manifolds and their Heegaard diagrams, Trans. Amer. Math. Soc. 35 (1933) 88 MR1501673
8 V Turaev, A Virelizier, Monoidal categories and topological field theory, 322, Springer (2017) MR3674995